# SDR C2XA11RI032

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 19,065 hours, 15,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 203576
- Condition: Inoperative
- Location: Lavatory
- Part time: 19,065 hours, 15,132 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 6212 - LGA - FLIGHT CREW REPORTED LAV SMOKE DETECTOR WOULD NOT TEST.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR SENSOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
